PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of jrsocmedLink to Publisher's site
 
J R Soc Med. 1999 September; 92(9): 474–475.
PMCID: PMC1297365

Serotonin syndrome with fluoxetine plus tramadol.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (401K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Images in this article

Click on the image to see a larger version.

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Sternbach H. The serotonin syndrome. Am J Psychiatry. 1991 Jun;148(6):705–713. [PubMed]
  • Weiner LA, Smythe M, Cisek J. Serotonin syndrome secondary to phenelzine-venlafaxine interaction. Pharmacotherapy. 1998 Mar-Apr;18(2):399–403. [PubMed]
  • Lantz MS, Buchalter EN, Giambanco V. Serotonin syndrome following the administration of tramadol with paroxetine. Int J Geriatr Psychiatry. 1998 May;13(5):343–345. [PubMed]
  • Mason BJ, Blackburn KH. Possible serotonin syndrome associated with tramadol and sertraline coadministration. Ann Pharmacother. 1997 Feb;31(2):175–177. [PubMed]
  • Graudins A, Stearman A, Chan B. Treatment of the serotonin syndrome with cyproheptadine. J Emerg Med. 1998 Jul-Aug;16(4):615–619. [PubMed]

Articles from Journal of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press